MathSciNet Relay Station
MathSciNet bibliographic data
MR1438526 68P05 (05C85 68R10)
Frederickson, Greg N. Ambivalent data structures for dynamic $2$-edge-connectivity and $k$ smallest spanning trees. SIAM J. Comput. 26 (1997), no. 2, 484–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement